# SDR FDEA202008071790

- Difficulty date: August 7, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 713
- Aircraft time: 46,648 hours, 24,456 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 3211286
- Part serial: H0242
- Condition: Inoperative
- Location: Mlg
- Part time: 29,808 hours, 16,346 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, DURING CONFIGURATION WHEN GEAR HANDLE  WAS PUT IN DOWN POSITION, NOSE GEAR INDICATED DOWN  AND LOCKED, BUT BOTH MAIN GEARS DID NOT INDICATE DOWN AND DID INDICATE UNSAFE ON BOTH SYS 1 AND 2. DISCONTINUED THE APPROACH AND CLIMBED TO  4000 FT.  DID FEEL AN UNUSUAL AMOUNT OF VIBRATION.  LEVEL AT 4000 FEET AND PRIOR TO STARTING QRH, ALL GEAR INDICATED DOWN AND SAFE ON BOTH SYS 1 AND 2.  COMPLETED NORMAL LANDING AND TAXIED INTO GATE  WITH NO ADDITIONAL ABNORMAL INDICATIONS.  AN EMERGENCY WAS DECLARED.   REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE 3GA IAW AMM 32-31-12-04.  OPS CHECKED NORMAL.  LEAK CHECKED GOOD.
